Skip to main content
Log in

On midpoint convex set-valued functions

  • Research Papers
  • Published:
aequationes mathematicae Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. Bernstein, F andDoetsch, G,Zur Theorie der konvexen Funktionen Math Ann76 (1915), 514–526

    Google Scholar 

  2. Kominek, Z,On the sum and difference of two sets in topological vector spaces Fund Math71 (1971), 165–169

    Google Scholar 

  3. Kuczma, M E andKuczma, M,An elementary proof and an extension of a theorem of Steinhaus Glas Mat Ser III6 (26) (1971), 11–18

    Google Scholar 

  4. Mehdi, M R,On convex functions J London Math Soc39 (1964), 321–326

    Google Scholar 

  5. Ostrowski, A,Über die Funktionalgleichung der Exponentialfuncktion und verwandte Funktionalgleichungen Jahresber Deutsch Math-Verein38 (1929), 54–62

    Google Scholar 

  6. Pšeničnii', B N,Convex analysis and extremal problems Moscow, 1980 (Russian)

  7. RÅdström, H,An embedding theorem for space of convexsets Proc Amer Math Soc3 (1952), 165–169

    Google Scholar 

  8. Robinson, S M,Regularity and stability for convex multivalued functions Math Oper Res1 (1976), 130–143

    Google Scholar 

  9. Rudin, W,Functional analysis McGraw-Hill, New York, 1973

    Google Scholar 

  10. Sierpinski, W,Sur les fonctions convexes measurables Fund Math1 (1920), 125–128

    Google Scholar 

  11. Tan, D H,On the continuity of fixed points Rev Roumaine Math Pures Appl28 (9) (1983), 893–904)

    Google Scholar 

  12. Thibault, L,Continuity of measurable convex multifunctions InMultifunctions and Integrands, (ed G Salinetti), Springer-Verlag, Lecture Notes in Math1901 (1983)

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Nikodem, K. On midpoint convex set-valued functions. Aeq. Math. 33, 46–56 (1987).

Download citation

  • Received:

  • Accepted:

  • Issue Date:

  • DOI:

AMS (1980) subject classification